Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Lerche, Hans Rudolf"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Gapeev, Pavel V. and Lerche, Hans Rudolf (2011) On the structure of discounted optimal stopping problems for one-dimensional diffusions. Stochastics: an International Journal of Probability and Stochastic Processes, 83 (4-6). pp. 537-554. ISSN 1744-2508

Gapeev, Pavel V. and Lerche, Hans Rudolf (2009) Discounted optimal stopping for diffusions: free-boundary versus martingale approach. CDAM research report (LSE-CDAM-2009-03). CDAM@LSE, London, UK.

This list was generated on Tue Sep 29 09:37:43 2020 BST.